Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

VERY IMPORTANT QUESTION PLEASE ANSWER!!!!! Maybe TMI... adult content

I started provera to start my period 2 days ago. Well I was having pregnancy symptoms and tested twice one was positive one was not. Since the second test was negative that's why I started it. Well my temps are still rising and I woke up this morining to a small brown spot of dried blood (about the size of a quarter) in my panties (TMI sorry!) there was no blood when I wiped or anything. Could this be implantation??? Should I stop the provera just in case?? I'm freaking out because I've never experienced this before!! Please ladies I need your advice!!!

 
Anonymous

Asked by Anonymous at 12:55 PM on Aug. 25, 2010 in Trying to Conceive

This question is closed.
Answers (10)
  • if you are pregnant i would think the provera could cause you to miscarry..your doctor shouldve tested you for pregnancy before giving you this drug. 2 days would be too soon for you to bleed with provera.
    shay1130

    Answer by shay1130 at 1:03 PM on Aug. 25, 2010

  • Give your doctor a call! They will be your best bet!
    Glowing4Caleb

    Answer by Glowing4Caleb at 12:57 PM on Aug. 25, 2010

  • Definatly call the doctor.
    Finkette

    Answer by Finkette at 1:00 PM on Aug. 25, 2010

  • Omg I speechless.....i tested twice because they always tell me too.......and if it's negative they just call in my prescription. I NEVER bleed this early on it!! It's ATLEAST 5 days after my last pill before I start doing anything!!! I'm freakin scared now! :(
    lovinthislife08

    Answer by lovinthislife08 at 1:05 PM on Aug. 25, 2010

  • why would you have started it if you got one positive test? you need to stop taking it an get a doc appt asap
    shay1130

    Answer by shay1130 at 1:08 PM on Aug. 25, 2010

  • Because it was a $ store test so I tested with an FRER and it was negative so I figured the $ store test was an evap line.....
    lovinthislife08

    Answer by lovinthislife08 at 1:14 PM on Aug. 25, 2010

  • Dollar store tests are just as good as the more expensive tests. Just call the doctor and try not to panic!!
    Glowing4Caleb

    Answer by Glowing4Caleb at 1:44 PM on Aug. 25, 2010

  • Stop taking it to be sure. Then call your doc ASAP.
    Nameismommy

    Answer by Nameismommy at 1:48 PM on Aug. 25, 2010

  • Provera will NEVER cause you to miscarry your baby.... Provera is actually given to women with low progesterone for a few weeks so they can sustain their pregnancy. You should call your doctor, but there is no need to freak out. It will do NO harm to your baby.
    amandatavisk

    Answer by amandatavisk at 2:00 PM on Aug. 25, 2010

  • I called the doctor he told me to stop the provera and go in for a blood test. Thanks ladies for the help.
    lovinthislife08

    Answer by lovinthislife08 at 2:39 PM on Aug. 25, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN